Methylergonovine after miscarriage..

Anyone ever taken this to help clean out the uterus?
I have been bleeding for 6 weeks after my miscarriage.. I had been given a shot of this methylergonovine at the hospital and then given it in pill form to take for 2 days every 6 hours.. 3 times a day. (VERY PAINFUL)
I suffered very bad cramps. I went for a long walk with my fiance to help with cramps.. but, it didn't help much. I couldn't believe the pain. Also, I had really bad pain in my thighs from the pills. I read some other women suffered the same side effect. It wasn't like sore muscle.. But.. pain. Odd.

One minute I am bleeding less and feeling hopeful and now again 48 hours after the pills are done and I should be almost done bleeding.. I am bleeding heavier..
I am feeling hopeless now.

Anyone had anything similar happen?

Please keep me in your thoughts & prayers. Thank you✿

00
    03/10/15
    I am sorry for your loss..never experienced it but prayers your way for a faster healing process Val
    1
      03/10/15
      No I never needed anything. Try raspberry leaf tea, it tones the uterus. Not good in the first two trimesters of pregnancy, but helpful in the last. Hugs.
      1
      About Val Paille
      Current: Laguna Niguel, California
      Birth: July 19
      On Moms.com since: Nov 3, 2013
      Boston/Cali. Army Family. Christian, Mom to a beautiful daughter who is 18. Married to my best friend. Known him since I was 14. EDD: 7/11/16 ♡